# SDR USAAD955004

- Difficulty date: October 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48042
- Engine: Pwa JT8D217
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 7696067
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A, E

## Discrepancy

IND - FLT NR 987 - AT CRUISE, NR 2 ENGINE ADVANCED TO FULL THROTTLE AND WOULD NOT RESPOND TO CONTROLS.  THE CAPTAIN SHUT DOWN NR 2 ENGINE DIVERTED TO IND.  THE FLT LANDED WITHOUT FURTHER INCIDENT.  REMOVED AND REPLACED RIGHT FUEL CONTROL. RAN ENGINE.  OPS CHECK OK.  (M)
